Recent exact and asymptotic results for products of independent random matrices

Akemann G, Ipsen J (2015)
Acta Physica Polonica B 46(9): 1747-1784.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
In this review we summarise recent results for the complex eigenvalues and singular values of finite products of finite size random matrices, their correlation functions and asymptotic limits. The matrices in the product are taken from ensembles of independent real, complex, or quaternionic Ginibre matrices, or truncated unitary matrices. Additional mixing within one ensemble between matrices and their inverses is also covered. Exact determinantal and Pfaffian expressions are given in terms of the respective kernels of orthogonal polynomials or functions. Here we list all known cases and some straightforward generalisations. The asymptotic results for large matrix size include new microscopic universality classes at the origin and a generalisation of weak non-unitarity close to the unit circle. So far in all other parts of the spectrum the known standard universality classes have been identified. In the limit of infinite products the Lyapunov and stability exponents share the same normal distribution. To leading order they both follow a permanental point processes. Our focus is on presenting recent developments in this rapidly evolving area of research.
Erscheinungsjahr
Zeitschriftentitel
Acta Physica Polonica B
Band
46
Zeitschriftennummer
9
Seite
1747-1784
ISSN
eISSN
PUB-ID

Zitieren

Akemann G, Ipsen J. Recent exact and asymptotic results for products of independent random matrices. Acta Physica Polonica B. 2015;46(9):1747-1784.
Akemann, G., & Ipsen, J. (2015). Recent exact and asymptotic results for products of independent random matrices. Acta Physica Polonica B, 46(9), 1747-1784. doi:10.5506/APhysPolB.46.1747
Akemann, G., and Ipsen, J. (2015). Recent exact and asymptotic results for products of independent random matrices. Acta Physica Polonica B 46, 1747-1784.
Akemann, G., & Ipsen, J., 2015. Recent exact and asymptotic results for products of independent random matrices. Acta Physica Polonica B, 46(9), p 1747-1784.
G. Akemann and J. Ipsen, “Recent exact and asymptotic results for products of independent random matrices”, Acta Physica Polonica B, vol. 46, 2015, pp. 1747-1784.
Akemann, G., Ipsen, J.: Recent exact and asymptotic results for products of independent random matrices. Acta Physica Polonica B. 46, 1747-1784 (2015).
Akemann, Gernot, and Ipsen, Jesper. “Recent exact and asymptotic results for products of independent random matrices”. Acta Physica Polonica B 46.9 (2015): 1747-1784.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1502.01667

Suchen in

Google Scholar